# SDR GTIA2023050137146

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 17,927 hours, 7,832 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL BELOW 10,000FT FA CALLED DUE TO SMELLY SOCK ODOR. USED THE QRM PROCEDURE TO TURN PACK PACK #2 AND FA REPORTS SMELL DISSAPATED-PERFOMED TSM 05-50-00-810-831-A, FOUND PACK 2 TO BE SOURCE OF ODOR. REF LP 3103659-2 FOR DEFFERAL
